IJPAM: Volume 71, No. 2 (2011)
OCCASIONALLY WEAKLY COMPATIBLE
PAIRS ON D*-METRIC SPACES
Vidya Pratishthan's College of Engineering (VPCOE)
Vidyanagari, MIDC, Baramati
Pune, Maharashtra, 413133, INDIA
School of Mathematical Sciences
Abstract. In this paper we have proved common fixed point theorem for occasionally weakly compatible pairs on D* Matric space.
Received: April 21, 2011
AMS Subject Classification: 47H10, 54H25
Key Words and Phrases: generalized D*-metric space, occasionally weakly compatible mappings
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395